Browsing by Author Fernandez, J

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2009Binarity and multiperiodicity in high-amplitude δ Scuti starsBedding, Timothy; Danos, Andrew; Derekas, Aliz; Kiss, Laszlo; Ashley, M C B; Csak, Balázs; Fernandez, J; Furesz, G; Meszaros, Sz.; Szabo, Gy. M.; Szakats, R; Szatmary, Károly; Szekely, Peter; Physics; Chemistry; Physics; PhysicsBinarity and multiperiodicity in high-amplitude δ Scuti stars, Monthly Notices of the Royal Astronomical Society, vol.394, 2,pp L31-1008